|use of isentress
May 8, 2010
Iam currently on reyataz truvada and norvir the reyataz cuases inbarresment with continious yelowness in the eyes my doctor suggest i change medication to Isentress and Truvada only is and currently take meds once daily how would the change over effect me and is it advisible to do so
Response from Dr. Frascino
Reyataz can cause elevated levels of unconjugated bilirubin, which is produced by the liver. This in turn results in jaundice (yellowing of the skin and eyes), which can be disconcerting, but is not dangerous. This side effect occurs in 4-9% of folks who take Reyataz. The jaundice clears up when the drug is discontinued. A switch from Norvir-boosted Reyataz to Isentress while retaining Truvada is reasonable, assuming your HIV viral load is well suppressed. If it is not, a resistance test before considering a switch would be desirable.
HIV & the pull out method
- Itchy Rash After Condom Broke Sign Of HIV AIDS
- Psoriasis After Sex With Hooker Worried I Have HIV
- Shingles After Sharing Vibrators Worried I Have HIV
- Sore On Tongue After Sharing Sex Toys Worried I Have HIV
- Testicular Pain After Rubbing Penis Worried I Have HIV
- Tiredness After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.